# SDR RYNA2010007020024

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N764RD
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26204
- Aircraft time: 58,288 hours, 13,402 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT REVERSER ISOLATION VALVE STATUS MESSAGE AND LIGHT.  DEFERRED PER MEL 78-31-1, CAT "C" DMI 1091, DDD-06AUG10, REVERSER DE-ACTIVATED.
